# SDR SWAA2021021131459

- Difficulty date: November 11, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED ON BS 887 BETWEEN RBL 21 TO LBL 21 AND WL 155.5 AFT CARGO COMPARTMENT / REPLACED STRAP LOC ON BS 887 BTW RBL 21 TO LBL 21 AND WL 155.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02
